# SDR DALA2023083007078

- Difficulty date: August 28, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2941573) DURING INSPECTIONS, MULTIPLE DENTS WERE DISCOVERED ON THE BS 767 FRAME WEB (P/N: 146A1265-94) ONLY, BETWEEN S-22L AND S-25L, APPROX. LBL 29 AND LBL 43. MAINTENANCE REPAIRED DAMAGE PER ERA 611135-14.
